The Cauchy problem for the system of partial differential equations describing nonsimple thermoelasticity

Volume 35 / 2008

Henryk Ko/lakowski, Jaros/law /Lazuka Applicationes Mathematicae 35 (2008), 97-105 MSC: Primary 35Q72. DOI: 10.4064/am35-1-6

Abstract

The aim of this paper is to derive a formula for the solution to the Cauchy problem for the linear system of partial differential equations describing nonsimple thermoelasticity. Some properties of the solution are also presented. It is a first step to study the nonlinear case.

Authors

  • Henryk Ko/lakowskiInstitute of Mathematics and Cryptology
    Faculty of Cybernetics
    Military University of Technology
    S. Kaliskiego 2
    01-489 Warszawa, Poland
    e-mail
  • Jaros/law /LazukaInstitute of Mathematics and Cryptology
    Faculty of Cybernetics
    Military University of Technology
    S. Kaliskiego 2
    01-489 Warsaw, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image